My thyroid was removed because of cancer. Now two months later I have to stop taking the synthroid for testing. What can I expect?
31 May 2012
Yes, don't concern yourself. You may be more tired. I have been off four weeks at time once in a while so we can reset the dose. Not a big deal. You may notice little difference as it takes that long to get to your base level. Thyroid medication stays in the body a very long time, so they have you off a long time to change medications or dose levels. Should something really bothersome show up, contact your Endo.
I too had thyroid cancer. Mine was micro cell. Am perfectly fine and needed no follow up for the cancer. Hope you fared well too.
31 May 2012
You'll probably start feeling tired, somewhat depressed, get some dry skin or dryer skin. How long will be off of the synthroid? It shouldn't be too long. You won't be off long enough for problem type of symptoms to appear. My personal low thyroid problems are drooling big time-runs in the family-the drooling. Then for some reason I get ear abcesses.
Take care and talk to us any time you want---
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
any energy such as grocery shopping. I can be in air-conditioning sweeping the floors and I begin to sweat (pour sweat) my hair becomes soaking wet. ...
1 answer • 11 Jul 2010
I read on here to not take phentermine if you have thyroid disease. I had my entire thyroid removed due to thyroid cancer. I am on synthroid 0.137MG ...
1 answer • 4 Aug 2010
... is all gone
1 answer • 19 Nov 2012
... had to wait until I was able to give birth to my daughter's to have my thyroid removed, which seemed like FOREVER! I have only taken ...
1 answer • 23 Jun 2015
I had thyroid cancer and had half of my thyroid removed. Over the years the other half has atrophied into basically nothing. My doctor tested my ...
0 answers • 19 Mar 2016